# SDR CALA2018012600313

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 62,472 hours, 22,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RIGHT OVERWING EMERGENCY EXIT EMERGENCY LIGHT INOPERATIVE.  REMOVED & REPLACED THE FUSE.  THE LIGHT OPS CHECKED NORMAL.
